# SDR DALA2025011300309

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 100,098 hours, 45,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 WHEN OPENING THE 2L DOOR. THE END OF THE GIRT BAR WAS SEPARATED FROM GIRT BAR. CORRECTIVE ACTION: FOUND GIRT BAR SPRING DAMAGED. R/R L2 SLIDE GIRT BAR PER B757 AMM 25-66. SLIDE BOTTE PINNED AND DOOR BUSTLE REMOVED. R/R L2 DOOR FWD GIRT BAR LIFTER AND AFT GIRT BAR LIFTER PUSHROD REF. B757 AMM 52-11 SAFTY PIN REMOVED & STOWED. VERIFIED INSTALLATION OF PUSHROD AND PIN REMOVED PER B757 AMM 52-11. ALL RII/S C/W. DOOR BUSTLE RE-INSTALLED REF. B757 AMM 52-11 (6934140)
